MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800350
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.An opticross 35 ivus vascular imaging catheter was selected to treat a patient with peripheral artery disease (pad) / peripheral vascular disease (pvd).During the preparation, the guidewire punctured a hole through the catheter.The procedure was completed with another device.No patient complications were provided.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross 35 ivus vascular imaging catheter was selected to treat a patient with peripheral artery disease (pad) / peripheral vascular disease (pvd).During the preparation, the guidewire punctured a hole through the catheter.The procedure was completed with another device.No patient complications were provided.It was further reported that the guidewire pierced through the catheter distal to the transducer.The issue occurred prior to the procedure during preparation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: visual inspection showed that no issues were found, the device appears to be in good condition.No damages or failures were observed on the ccp (catheter code pcba) board assembly.The guidewire exit port, and the tip were in good condition.The impedance test shows an electrical open distal waveform between 0-10 cm from the distal housing.A test guidewire was inserted and no indication of resistance in tracking the guidewire into the catheter was noted.The catheter was properly recognized by the imaging system when plugged into the mdu and no connection issues or errors were detected during its testing.

Brand Name
OPTICROSS 35
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20345671
Report Number2124215-2024-61245
Device Sequence Number20833073
Product Code OBJ
UDI-Device Identifier08714729984542
UDI-Public08714729984542
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2025
Device Model NumberH7493932800350
Device Catalogue NumberH7493932800350
Device Lot Number0032892142
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer10/09/2024
11/26/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date11/05/2024
12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown